My 7yr old son has been on Intuniv for about a month and a half after being on Concerta 27mg. We decided to take him off Concerta for the summer and noticed that a month before being off of concerta he developed a tick (eye blinking). We were told that it will go away. Now it seems it is getting worse and he is complaining his eyes are dry and they hurt. Can anyone tell me if they have experienced this as well? It seems that it is really bothersome to him and the dr's just say it will go away and they don't think it is tourettes.
my 7yr old son had been on focalin xr for 5months along with intuniv 2yrs. last week he also developed a twitch in his eyes. i phoned the doctor who said to remove the stimulant focalin to see if this solves the twitching. sure enough it has. the doctor called this a delayed side effect to the stimulant. now only on intuniv his usual dose .5mg 3x day hopefully will be enough. a stimulant is not worth seeing him twitch and complain of his eyes hurting. hope this helps:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is ther anything that can help besides reatis for dry eyes. I use it twice a day for 2 yrs plus eye?
Posted 1 Jun 2013 • 2 answers
Posted 11 Nov 2013 • 1 answer
Posted 26 Jun 2015 • 2 answers
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers
Posted 12 Oct 2016 • 1 answer